Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having headache, pain in arm and experiencing loss of appetite. What could be the problem?

Answered by
Dr.
Dr. Kerry Pottinger

Pain Medicine & Palliative Care Specialist

Practicing since :1983

Answered : 1337 Questions

default
Posted on Wed, 11 Dec 2013 in Brain and Spine
Question: I have had a worsening headache over the last two weeks, pain in my arms originally just my left but now also my right. I recently am experiencing a loss of appetite. A lot of lightheadedness and nausea as well. And just a feeling of not feeling right.
doctor
Answered by Dr. Kerry Pottinger 45 minutes later
Brief Answer: Further investigation is needed. Detailed Answer: Hi, Thank you for using Healthcare Magic. Your collection of symptoms does not easily lead to a diagnosis. However, a headache lasting two weeks does need investigating. It may be related to the pain in your arms but this would be impossible to be certain about without further tests. I suggest you need a detailed history and examination so a visit to your doctor would be advisable. An MRI of your head and neck would help. From the results of this, a diagnosis may be possible. I hope this is of help to you. If you have further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kerry Pottinger 7 minutes later
I have a CT scheduled tomorrow that my chiro ordered, so I am hoping to get some answers. You would think I would be more concerned with my headache, but my big concern is food. I love to eat, I use food for everything and to not have an appetite is what I am most worried about. Nothing at all even sounds good and when I do eat it makes me feel worse.
doctor
Answered by Dr. Kerry Pottinger 11 minutes later
Brief Answer: Wait to see result of CT. Further tests may help. Detailed Answer: Hi, I can understand your concern regarding your appetite. Persistant pain can cause a loss of appetite and if you are not eating this may lead to lightheadedness, so these symptoms could all be related. I think the best course of action would be to wait to see what your MRI shows. There may be something treatable which will result in an improvement in your pain. If it is normal, then I would suggest you need blood tests and possibly a lumbar puncture. This would rule out an infection as a cause of your headache and general malaise. Regards, Dr k A Pottinger
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Lab Tests

Recent questions on  Nausea

doctor1 MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am due on my period this week i don t think i could be pregnant as i have been taking the pill . My periods usually are no cause for concern at all. I still have an appetite and have been eating well when the nausea settles down, it doesn t take long for it to come back though. Do you know what this could be? Should i go see a doctor? Thank you Becky

doctor1 MD

Hi. I am 20, female with the height of 1.66m and weighing at 66kg. For the past two weeks, I had a low intake of food because everytime after I ate, I feel nausea . Recently, the nausea got worst. At times, I had constipation and at times, I had diarrhea . Also, at certain irregular times of the day, in the middle of my chest , I will feel sudden tightness for seconds. Also, abdominal tightness. Lastly, I am always feeling giddy nowadays. I do have gastric pain at times too. What s wrong?

doctor1 MD

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...